# SDR AUS20010516

- Difficulty date: April 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206
- Engine: Cont IO520A
- Propeller: Hartzl HCC3YF1
- System (JASC): 8011 · Engine Starter
- Part: Spring
- Part number: SA539800M015
- Condition: Failed
- Location: Engine Starter
- Part time: 2 cycles
- Component: Engine Starter, Cont, IO520A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER CLUTCH SPRING FAILED CAUSING DAMAGE TO THE CRANKSHAFT,CAMSHAFT GEAR AND ATTACHING HARDWARE. ROCKWELL HARDNESS TESTREVEALED INCONSISTANT HARDNESS.
